Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

BMO on the Bergman spaces of the classical domains


Authors: C. A. Berger, L. A. Coburn and K. H. Zhu
Journal: Bull. Amer. Math. Soc. 17 (1987), 133-136
MSC (1985): Primary 32M15; Secondary 32A40, 30C40
MathSciNet review: 888889
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 32M15, 32A40, 30C40

Retrieve articles in all journals with MSC (1985): 32M15, 32A40, 30C40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15539-X